# SDR SWIA202266814

- Difficulty date: August 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG UPLOCK STRUCTURE (GUSSET) IS GOUGED.     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED LEFTHAND MAIN LANDING GEAR UPLOCK STRUCTURE GUSSET P/N: 601R31058-81 IAW CRJ 200 SRM 51-42-06. (SEE CONTINUATION SHEET FOR FURTHER DETAILS). COMPLIED WITH 51-900-1003-SKY
